# SDR ASOA2015062313173

- Difficulty date: May 21, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 25,782 hours, 18,224 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rivet
- Condition: Loose
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL LOOSE RIVETS ON TOPSIDE OF LT OTBD FLAP.  COMPLIED WITH EA 32-2015-218, SECTION I, PERMANENT REPAIR ORIGINAL ISSUE DATE 6-2-2015, REV A.  VERIFIED ALL STEPS OF EA 32-2015-218, REV A IS COMPLETE.  COMPLIED WITH ECTC EA 32-2015-218.
